EconPapers    
Economics at your fingertips  
 

Positively expansive homeomorphisms of compact spaces

David Richeson and Jim Wiseman

International Journal of Mathematics and Mathematical Sciences, 2004, vol. 2004, 1-4

Abstract:

We give a new and elementary proof showing that a homeomorphism f : X → X of a compact metric space is positively expansive if and only if X is finite.

Date: 2004
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/IJMMS/2004/821324.pdf (application/pdf)
http://downloads.hindawi.com/journals/IJMMS/2004/821324.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jijmms:821324

DOI: 10.1155/S0161171204312184

Access Statistics for this article

More articles in International Journal of Mathematics and Mathematical Sciences from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jijmms:821324